# SDR DALA1212086309

- Difficulty date: February 28, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 92,815 hours, 11,377 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, THE EMERGENCY EXIT SIGN AT DOOR R3 LOWER WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED  THE POWER SUPPLY FUSE.  SYSTEM OPERATION WAS NORMAL AFTER THE FUSE WAS REPLACED.
